# SDR IPXA10558947

- Difficulty date: March 15, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 19,433 hours, 12,523 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON CARGO STANTION AT BS 1220, RBL 22, WL 146.       REPLACED IAW SRM.
